# SDR UALA2013061704176

- Difficulty date: June 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,801 hours, 19,506 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER DOES NOT APPEAR TO BE INSTALLED CORRECTLY.    INSTALLED DOOR SLIDE COVER REF AMM 25-62-44.
